| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 61-64


Jalal Soulami, Abdellatif El Assoudi, Mohamed Essabre, El Hassane El Yaagoubi, Mohamed Habibi
      Observer design for a class of Takagi-Sugeno descriptor systems: application to an aerobic culture of a recombinant yeast
      Applied Mathematical Sciences, Vol. 9, 2015, no. 61, 2999-3017
      http://dx.doi.org/10.12988/ams.2015.5167

Abdellah Lamnii, Fatima Oumellal
      A method for local interpolation with tension trigonometric spline curves and surfaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 61, 3019-3035
      http://dx.doi.org/10.12988/ams.2015.52154

Yong Ying Su, Zhi Jie Jiang
      Hermitian weighted composition operators on the Fock-type Space F_\alpha^2(C^N)
      Applied Mathematical Sciences, Vol. 9, 2015, no. 61, 3037-3043
      http://dx.doi.org/10.12988/ams.2015.136

Rene E. Leonida
      Independent non-split domination in the join and corona of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 61, 3045-3050
      http://dx.doi.org/10.12988/ams.2015.52138

Joemar C. Endam, Jocelyn P. Vilela
      Isomorphism theorems for JB-semigroups
      Applied Mathematical Sciences, Vol. 9, 2015, no. 62, 3051-3055
      http://dx.doi.org/10.12988/ams.2015.410800

Jaekeun Park
      On some integral inequalities for twice differentiable quasi-convex and convex functions via fractional integrals
      Applied Mathematical Sciences, Vol. 9, 2015, no. 62, 3057-3069
      http://dx.doi.org/10.12988/ams.2015.53248

Jaekeun Park
      Some inequalities of Hermite-Hadamard-like type for the functions whose second derivatives in absolute value are convex
      Applied Mathematical Sciences, Vol. 9, 2015, no. 62, 3071-3086
      http://dx.doi.org/10.12988/ams.2015.53249

Adil AL-Rammahi
      Text steganography to border image using novel method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 62, 3087-3096
      http://dx.doi.org/10.12988/ams.2015.52117

A. M. Konashkova
      Modified Skala’s plane tested algorithm for line–polyhedron intersection
      Applied Mathematical Sciences, Vol. 9, 2015, no. 62, 3097-3103
      http://dx.doi.org/10.12988/ams.2015.52169

Norhaslinda Zull, Mohd Rivaie, Mustafa Mamat, Zabidin Salleh, Zahrahtul Amani
      Global convergence of a new spectral conjugate gradient by using Strong Wolfe line search
      Applied Mathematical Sciences, Vol. 9, 2015, no. 63, 3105-3117
      http://dx.doi.org/10.12988/ams.2015.53240

Norrlaili Shapiee, Mohd Rivaie Mohd Ali, Mustafa Mamat, Zabidin Salleh
      A new simple conjugate gradient coefficient for unconstrained optimization
      Applied Mathematical Sciences, Vol. 9, 2015, no. 63, 3119-3130
      http://dx.doi.org/10.12988/ams.2015.53241

Nurul Hajar, Mustafa Mamat, Mohd Rivaie, Zabidin Salleh
      A combination of Polak-Ribiere and Hestenes-Steifel coefficient in conjugate gradient method for unconstrained optimization
      Applied Mathematical Sciences, Vol. 9, 2015, no. 63, 3131-3142
      http://dx.doi.org/10.12988/ams.2015.53242

Seong-Hoon Cho
      Best proximity points for generalized almost \psi-Geraghty type contractions in partially ordered metric spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 63, 3143-3154
      http://dx.doi.org/10.12988/ams.2015.52171

Hyo-Il Park
      A generalization of Wilcoxon rank sum test
      Applied Mathematical Sciences, Vol. 9, 2015, no. 64, 3155-3164
      http://dx.doi.org/10.12988/ams.2015.52129

Khadija Niri, Jaafar El Karkri
      Local asymptotic stability of an SIS epidemic model with variable population size and a delay
      Applied Mathematical Sciences, Vol. 9, 2015, no. 64, 3165-3180
      http://dx.doi.org/10.12988/ams.2015.5116

Rene E. Leonida
      Connected 2-domination in the join of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 64, 3181-3186
      http://dx.doi.org/10.12988/ams.2015.52146

Chengye Zhao, Chao Zhang
      [1,2]-Domination in generalized Petersen graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 64, 3187-3191
      http://dx.doi.org/10.12988/ams.2015.52163


Journals | Books | Indexing and abstracting | Author guidelines | Open access